# SDR SWAA2023021376325

- Difficulty date: November 28, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-5 MID CABIN FLOOR PANEL 232SF HAS PULLED COMPOSITE FIBERS ON UPPER SIDE.<[01] EVALUATED AND FOUND MISSING FIBERS ON UPPER SURFACE AFT SIDE OF BOARD. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 STEP 3 G-J. CURED AT 120 DEGREES (AAR 30347 EXP 4-30-23). POTTING COMPOUND (A153169).  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR 30347 EXP 4-30-23). TAP TEST GOOD.;[04] REPAIRED MID CABIN FLOOR PANEL 232SF UPPER SIDE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
